# SDR 2002F00056

- Difficulty date: November 23, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5708 - SDF-PHL - THE CREW FOUND THE LEFT EXTERIOR FUSELAGE AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BURNED OUT LIGHT AND OPS CHECKED GOOD.  (M)
